# SDR P5CA9600455

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Not Bonded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR OUTBOARD STATIC WICK NOT BONDED TO ELEVATOR.  REPAIRED PER BOEING SRM 51-10-01 AND MAINTENANCE MANUAL 51-60-00.
